# SDR VNAA20250602012

- Difficulty date: May 26, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Worn
- Location: Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LATCH COAMING AND PADS ON RH AND LH UPPER/LOWER TRANSCOWLS.  LATCH COAMING AND PADS ON RH AND LH UPPER/LOWER TRANSCOWLS. WERE REPLACED PER REO 670-54-21-1207 REV. A, PER CRJ-900 SRM 51-42-10-001-001-A01, CRJ-900 SRM 51-42-06-001-001-A01,PER CRJ-900 AMM 78-33-03-400-801 (CONFIG A01)
